# SDR SWAA2013120322951

- Difficulty date: November 16, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 35,775 hours, 20,850 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER BULKHEAD CHORD CRACKED AT BS 540, STRINGER 22R.  REPAIRED CHORD IAW EA.
